# SDR SWAA2023121121949

- Difficulty date: November 15, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; LOWER SURFACE; L/E SLAT NOSE SKIN AT ACTUATOR RIB IS CRACKED AT FASTENER (MARKED) SLAT #3<[01] UPDATED PARTS;[02] TORQUED LEADING EDGE SLAT ACTUATOR ATTACHMENT PER AMM 27-81-21-400-801 3.H.(8).  ATS TORQUE WRENCH CAL ID: ATS2099 CAL DUE: 09/2024;[03] #3 SLAT REMOVED AND REPLACED IAW AMM 27-81-21-400-801.;[04] VERIFIED CORRECTIVE ACTION 3
